Zirtek Plus Decongestant 5mg/120mg 6 Prolonged Release Tablets
Please be advised We highly recommend that you Read all medication leaflet carefully before you start taking any medicine because it contains important information for you.
- Each tablet provides 5 mg cetirizine dihydrochloride for immediate release, and 120 mg pseudoephedrine hydrochloride for prolonged release.
- For symptoms such as nasal congestion, sneezing, rhinorrhoea, and nasal and ocular pruritus associated with seasonal or perennial allergic rhinitis.
- Cetirizine-pseudoephedrine should be administered when the anti-allergic properties of cetirizine dihydrochloride and the nasal decongestant activity of pseudoephedrine hydrochloride are desired.
How to use
- Adults: One tablet two times a day (morning and evening), corresponding to the maximum recommended dose .
?Adolescents from 12 years of age and above: 1 tablet two times a day (morning and evening), with or without food.
- Children under 12 years of age: the use of the product is contraindicated.
There are no reviews yet.